# SDR AALA202111123940

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 41,976 hours, 16,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR INDICATING LOW BOTTLE PRESSURE AFTER ENGINE SHUTDOWN (CABIN INTERCOMMUNICATION DATA SYSTEM PANEL IS INDICATING LOW BOTTLE PRESSURE ON DOOR 3R). FOUND 3R DOOR DAMPENER EMERGENCY ASSIST BOTTLE LOW. SERVICED BOTTLE PER AMM 52-22-00.
